MathSciNet Relay Station
MathSciNet bibliographic data
MR2048228 46B20 (46L05)
Bandyopadhyay, Pradipta; Jarosz, Krzysztof; Rao, T. S. S. R. K. Unitaries in Banach spaces. Illinois J. Math. 48 (2004), no. 1, 339–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement